# SDR AUS20030857

- Difficulty date: August 21, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Condition: Faulty
- Location: Nr 1
- Part time: 1,554 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 STARTER-GENERATOR FAULTY.  STARTER-GENERATOR HAD ONLY JUST BEEN REPLACED.
